# SDR CALA2018051501277

- Difficulty date: May 14, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N12754
- Make and model: Boeing 737-7V3
- Aircraft serial: 30464
- Aircraft time: 51,205 hours, 19,085 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Part number: 143A1113
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MFEC FOUND A CRACK INDICATION ON THE INBD RIVET HOLE SUPPORT BRACKET AT FRAME 440L, BETWEEN STRINGERS 8R AND 9R. REPAIRED IAW EA 5310-04716, REV I, OP 001.
